# SDR SWAA2021091406939

- Difficulty date: August 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD WEB HAS LIGHT CORROSION ; / [01] REMOVED AFT CARGO THRESHOLD WEB. EVALUATE CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-151A-1. LOCATED AND DRILLED NEW WEB PER SRM 51-40-02;51-40-10; [02] LOCATED AND DRILLED NEW WEB PER SRM 51-40-02;51-40-10 C/W INSPECTION; [03] INSTALLED NEW WEB PER SRM 51-40-02;51-40-10; [04] COMPLIED WITH INSP.; [05] REMOVED AND REPLACED THRESHOLD WEB PER SRM 51-10-02; 51-40-02; [06] REMOVED AND REPLACED THRESHOLD WEB PER SRM 51-10-02; 51-40-02; [07] C/W INSPECTION
